# SDR AU961205

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Ring
- Condition: Faulty
- Location: Turbine Eng. Red
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE TORQUE RING FAULTY
